# SDR 05FDEA00203

- Difficulty date: January 30, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON 47 LT CORRODED AT STA 5-111 TO 5-121.  CENTER CARGO LONGERON 47 LT CORRODED AT STA 5-111 TO 5-121 LONGERON REPAIR CARRIED OUT AS PER SRM 53-10-00 FIG 1, VOL I.
